Affordable Access

Publisher Website

The construction of special functions for the analytic solution of boundary-value problems of the theory of conical shells

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
60
Issue
1
Identifiers
DOI: 10.1016/0021-8928(96)00016-0
Disciplines
  • Mathematics

Abstract

Abstract A linearly independent fundamental system of solutions of the ordinary differential equations of the deformation of layered orthotropic conical shells is constructed for computer calculations. The fundamental system of solutions obtained enables boundary-value problems for shells with arbitrary parameters to be solved analytically.

There are no comments yet on this publication. Be the first to share your thoughts.